Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sf_kicker

Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sf_kicker

  • Rank
    Junior Member

Recent Profile Visitors

812 profile views
  1. THANK YOU for your response. I have slowed the hair loss down with rogaine and supplements, and washing with H&S. Let me recommend H&S or something similar to all accutane users, it really helps with the itchy scalp. Good Luck with your second course, you are really pretty and I am sure that accutane will help clear up any blemishes you might have.
  2. hey, my hair started falling out more than normal after about 4 months. i have been able to slow it down )from losing 200-300 hairs a day to 100-150) by taking flax seed oil, hair vitamins, and rogaine. how depressing, i am 23 and taking rogaine. i am supposed to do another month on 80mg, but part of me really doesn't want to.
  3. The official literature on Accutane states that a patient can take up to 10,000 IU of Vitamin A, which is about twice the RDA. If you can otherwise do without it, it is better not to take even a small amount daily because it will help keep your blood panel in the "healthy" zone. Other supplements to consider on Accutane are Vitamin E (helps keep skin moisturized when you are dying of dryness), Flaxseed Capsules (similar to VIT E, but w/ Omega 3's), and Milk Thistle (aids in liver function and re
  4. I also started out at a lower dosage, 40mg/day, but bumped it up the second month. Side effects increased, but I am dying a month and a half into 80mg/day. Dry eyes, scaly patches of skin, and I am shedding more hair than normal. I haven't gone bald yet, but I am so worried that I think I might ask to do my last month (5) at 40 or 60mg. Sorry, girlies like me want clear skin, but they don't want to look like Charlie Brown The Lizard.
  5. sf_kicker

    Montly Progress

    My skin subjected to various acne treatments
  6. Hey all, I've been on tane for a while now, 1 month at 40, 1 month at 60, and now on my second month at 80. I am supposed to go one more month on 80 after I finish this month, BUT I have started noticing that my itchy scalp is now feeling tight and irritated AND MY HAIR IS FALLING OUT. Not breaking, but full, long, seemingly healthy strands are coming out in the shower, in the brush, when I touch my hair, at TWICE the rate which they used to. This has been going on for the last few days, and I
  7. DAY 40 SO, I have had a few new pimples the last 10 days or so, including a lovely one right in the middle of my fohead which you can look at in my gallery. I am bummed I am still getting pimples, but I do want to note that I haven't had any new CYSTS since week 2 1/2. That is nice. Of worry is a cyst that I got around that time on my right side, on the apple of my cheek, that is still active. It is small but...damn! Accutane really slows down the healing process! Similarily, there are other spo
  8. there is clinique pore minimizer..it's kinda like a hole filler..like a wall putty if u will..lol. It smooths the skin and fills up the pores..somewhat like a primer only thicker and flesh coloured..when makeup goes over top it lasts longer and skin looks smooth and flat..
  9. Cover Girl is some of the worst make up ever. Liquid foundation in general is facking awful! I am on Accutane, so instead of having oily skin, it is really dry now, and ANY liquid foundation looks like dried cracked mud 1/2 an hour after I put it on! I have just purchased Bare Minerals and I am learning how to wear it. I know the coverage is not as good as with paint (aka liquid foundation), but at least it looks natural and it does the job of decreasing the appearance of my flaws (scars), and g
  10. DAY ? So iPledge is totally facked up, and I could not get my tane scrip filled here in the US. So I went online to medisave.ca and the Canadian pharmacy filled the Rx for me. I only missed 2 days of therapy, so as far as number of days I have taken tane I guess that would be 32 now. To get my Rx filled by Medisave, I still had to fill out a consent form and fax it plus a photocopy of my iPledge card to them. Also, my insurance didn't cover this month since I used a Canadian pharmacy, so it cos
  11. I have kept using most of my other acne products to stave off the IB while the tane goes into effect (can take a couple of months!!), and I agree that over moisturizing can cause big problems. Aquaphor makes a helaing ointment that I like for the lips, but it is really goopy so it may not be so great for you. The other lip product that I love is a cocoa butter stick by the company CocoaCare. It cost me 99 cents at Walgreens, it is soft, smells nice, and doesnt feel waxy or dry out my lips like C
  12. One of the only side effects I have had from accutane aside from chapped lips and dry skin on my face has been itchy scalp and dandruff. I wash my hair every 3 days with Head and Shoulders for Dry Scalp, and I don't have major dandruff or itchiness anymore. I definitely recomend it!
  13. DAY 22 So, I havent really gotten very many new pimples since my mini-Initial Break out. An annoying whitehead right next to the inside of my right nostril, and a few, small, plae bumbs here and there, but nothing bad. Things are drying up, and healing albeit very slowly. Ladies, beware of the Tane, Birth Control, Antibiotics & Stress = Yeast Infection. My doc gave me a one time oral dose of Diflucan, and now I am fine,though. I really thought my face would explode this week, being that it i
  14. I am on erythromycin oral (becuase minocycline conflicts with the accutane) and my doc said I could still use retin a to spot treat if I want, since it is not absorbed through the skin into the bloodstream. It can compound dryness, though! Accutane was added to my arsenal, I haven't really given anything up yet (though I do use the alpha beta hydroxy acid peel every other day instead of every day). My main goal was to avoid a really knarly initial outbreak by not suddenly stopping things that we
×